# SDR QXEA200701526

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 16,199 hours, 16,385 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STS - ON FLIGHT 2467, RETURNED TO FIELD.  DOOR WARNING LIGHT IN-FLIGHT.  MAIN CARGO DOOR AFTER TAKEOFF.  THE DOOR T-HANDLE WAS OUT.  MAINTENANCE INSPECTED AFT CARGO DOOR.  NO DEFECTS NOTED.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
